Alert archive / New Mexico / River Flood Warnings in 2017
River Flood Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this river flood warning at Oct 4, 2017, 7:49 PM MDT for Chaves County, New Mexico. It took effect at Oct 5, 2017, 5:31 PM MDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2017, 7:49 PM MDT (01:49 UTC)
- In effect from
- Oct 5, 2017, 5:31 PM MDT
- Expired
- Oct 6, 2017, 9:00 AM MDT
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 80 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River below Acme (ACMN5). The gauge peaked at 11.63 ft at Oct 6, 2017, 9:00 AM MDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 14.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08386000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
609 WGUS45 KABQ 050149 FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 749 PM MDT Wed Oct 4 2017 ...The National Weather Service in Albuquerque has issued a flood warning for the following rivers in New Mexico... Pecos River near Acme affecting Chaves County Heavy rainfall near Fort Sumner over the last 24 hours combined with additional heavy rainfall expected overnight is expected to produce minor flooding on the Pecos River near Acme on Thursday. The river is expected to crest early Thursday evening before falling below flood stage late Thursday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC005-060149- /O.NEW.KABQ.FL.W.0003.171005T2331Z-171006T1500Z/ /ACMN5.1.ER.171005T2331Z.171006T0000Z.171006T0300Z.NR/ 749 PM MDT Wed Oct 4 2017 The National Weather Service in Albuquerque has issued a * Flood Warning for The Pecos River near Acme. * from Thursday afternoon to Friday morning...Or until the warning is cancelled. * At 6:45 PM Wednesday the stage was 4.8 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 13.2 feet by tomorrow evening. The river will fall below flood stage by tomorrow late evening. * Flood history...This crest compares to a previous crest of 13.1 feet on Jul 8 1960. In 2013...the crest was 14.05 feet on Sep 13 2013. && LAT...LON 3461 10435 3432 10412 3356 10432 3357 10445 3434 10428 3459 10449 $$
1 follow-up statement
157 WGUS45 KABQ 051428 FLWABQ BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albuquerque NM 828 AM MDT Thu Oct 5 2017 Significant rises on the Gallinas and Pecos Rivers upstream of Santa Rosa Lake have been observed this morning. Specifically, the Gallinas River near Colonias has risen nearly 8 feet since 3 AM MDT and the gauge on the Pecos River just above Santa Rosa Lake has risen nearly 3 feet in the past hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Additional information is available at water.weather.gov/ahps2/index.php?wfo=abq. Stay tuned to NOAA weather radio or other media outlets for the latest information on this situation. && NMC005-051458- /O.CAN.KABQ.FL.W.0003.000000T0000Z-171006T1500Z/ /ACMN5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 828 AM MDT Thu Oct 5 2017 * At 7:45 AM Thursday the stage was 4.8 feet. * Flood stage is 13.0 feet. * No flooding is currently forecast. && LAT...LON 3461 10435 3432 10412 3356 10432 3357 10445 3434 10428 3459 10449 $$ NMC019-047-061428- /O.ROU.KABQ.HY.S.0000.000000T0000Z-000000T0000Z/ /COLN5.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 828 AM MDT Thu Oct 5 2017 Forecast information for Gallinas River Above Colonias. * At 8:00 AM Thursday the stage was 11.9 feet. * Flood stage is 16.0 feet. * No flooding is currently forecast. * Forecast...The river will rise to near 14.1 feet this afternoon. * Flood history...This crest compares to a previous crest of 14.4 feet on Aug 6 1957. && LAT...LON 3568 10527 3538 10487 3516 10488 3521 10496 3536 10505 3565 10540 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this river flood warning went out at Oct 4, 5:44 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 4, 5:44 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 544 PM MDT Wed Oct 4 2017 .AVIATION... 00Z TAF CYCLE With abundant moisture to persist over the area through Thursday, widespread showers and thunderstorms are expected tonight through Thursday evening. A few storms may turn severe and heavy rain is likely with many of the storms, with several causing flash flooding. Widespread MVFR and IFR conditions in low clouds and fog tonight through at least Thursday morning. && .PREV DISCUSSION...303 PM MDT Wed Oct 4 2017... .SYNOPSIS... A very moist southerly flow across the state will bringing numerous to widespread showers and storms across New Mexico through Thursday evening. A few isolated storms could become severe across the NW this evening. Already saturated soils will increase the threat of flash flooding, especially over eastern NM. Drier weather arrives by Friday and through the weekend from a Pacific cold front. && .DISCUSSION... A very moist airmass as shown by this morning's sounding with a near record PWAT. The increased moisture has pushed the NM/AZ border. The upper low over CA yesterday has moved into the northern Rockies with a high shifting west into Texas. This has left the jetmax centered over the Great Basin with mid-level shear values 50-60kts over NW NM. Given the increased moisture, there is also moderate instability with MUCAPE values 2000-3000 J/kg. This will lead to a moderate risk of severe t-storms over western and and NW New Mexico, capable of producing large hail and strong downburst winds this evening. Numerous to widespread showers and storms are expected elsewhere across the state, producing locally heavy downpours. Given lastnight's heavy rains over the eastern plains and the potential for training cells over central NM and the Sangre's, a Flash Flood Watch has been hoisted for tonight through Thursday evening. Thursday will see persistent forecasting with perhaps a slight shift in storm activity to the east, but overall no real change from Wednesday. The upper low over the northern Rockies will open to a trough swinging through a Pacific cold front by Friday. Highs will drop ~10F behind the front across the NW half of the state first, then extending into the SE plains by Saturday. Long range, models are depicting another stout Pacific front arriving by the start of next week, dropping temperatures considerably across the northern half of the state. There's still considerable differences in timing with the ECMWF being the fastest to arrive Monday morning, and the GFS holding off until Tuesday morning. 24 && .FIRE WEATHER... An upper level low pressure system tracking slowly northeastward across the Great Basin and northern Rockies will continue to draw deep moisture over New Mexico through Thursday. PWATs over 1 inch across central and southeast areas are expected tonight and Thursday with record or near record values for these dates forecast at Albuquerque. Tonight through Thursday night, 0.25 to 0.75 inch rain amounts will be common east of the continental divide, with local amounts over 1.5 inches over central and eastern areas. Lighter amounts are expected west of the continental divide. The upper level low will begin to migrate eastward onto the upper Great Plains Thursday night and Friday, steering drier air over New Mexico. A Pacific cold front will also arrive from the west and northwest on Friday with dry air. West winds will become breezy to windy Friday afternoon across northern areas and from the central mountains eastward across the eastern plains. Gusts may peak near 50 mph in the Sangre de Cristo Mountains and eastward onto the northeast highlands and plains. Isolated showers and thunderstorms may linger Friday from south central to east central areas, but wetting footprints will probably be small with these cells. A back door cold front will dive southward through the eastern plains Friday night, but this front will be dry. Persistent dry air flowing into the area from the west and northwest on Saturday will cause humidities to continue to trend downward with dry weather expected Saturday and Sunday. An upper level trough crossing the northern and central Rockies will send a moist back door cold front southwestward through the state starting late Sunday night or Monday morning resulting in humidities 5 to 29 degrees higher on Monday. The GFS and ECMWF differ on the timing of the upper level trough and surface cold front. The system will bring a slight chance of showers and thunderstorms to some areas along and east of the central mountain chain Sunday night through Monday night. Temperatures will trend downward areawide both Monday and Tuesday with highs bottoming out on Tuesday a few to 12 degrees below normal across the west, and as much as 19 degrees below normal in the east. Areas of poor ventilation east of the continental divide on Thursday will see some improvement as winds strengthen areawide on Friday. In the wake of Friday's Pacific cold front mostly poor ventilation is expected Saturday. Some poor readings may linger across northern areas on Sunday, before decreasing again with Monday's back door cold front. 44 && .AVIATION... 18Z TAF CYCLE 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for the following zones... NMZ511>515-518-519-521>523-527>539. &&
Hazardous weather outlook, Oct 4, 3:59 AM MDT, 15 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 359 AM MDT Wed Oct 4 2017 NMZ501>540-051100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 359 AM MDT Wed Oct 4 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe thunderstorms are expected this afternoon and tonight across central and western New Mexico, with the primary threats being large hail and strong winds. Locally heavy rainfall will accompany some of these thunderstorms, especially across portions of eastern New Mexico, where localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated strong to severe thunderstorms will be possible across central and northern New Mexico Thursday and Thursday evening. Large hail and strong winds will again be the main threats in stronger thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 28
In the hours before
Special weather statement, Oct 4, 5:13 PM MDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 513 PM MDT WED OCT 4 2017 NMZ507-519-520-050000- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 513 PM MDT WED OCT 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 600 PM MDT... At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles northwest of Bernardo, or 19 miles west of Belen, moving east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Los Lunas, Belen, Jarales, Los Trujillos-Gabaldon, Casa Colorada, Rio Communities, Veguita and Los Chaves. This includes Interstate 25 between Mile Markers 181 and 202. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3445 10717 3465 10723 3483 10677 3451 10669 TIME...MOT...LOC 2313Z 260DEG 20KT 3455 10710 24
Special weather statement, Oct 4, 5:51 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
551 PM MDT WED OCT 4 2017
NMZ508-509-050015-
San Francisco River Valley-Southwest Mountains-
551 PM MDT WED OCT 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
615 PM MDT...
At 550 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pleasanton, or 20 miles northwest of Buckhorn, moving northeast at 25
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Glenwood, Alma, Mogollon and Pleasanton.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3340 10905 3358 10901 3343 10850 3321 10867
3321 10896 3322 10905
TIME...MOT...LOC 2350Z 212DEG 23KT 3327 10894
24Special weather statement, Oct 4, 5:54 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
554 PM MDT WED OCT 4 2017
NMZ512-513-516-050030-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
554 PM MDT WED OCT 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAOS COUNTY UNTIL 630 PM
MDT...
At 553 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Questa, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Questa, Costilla, Amalia, Sunshine Valley and Cerro.
&&
LAT...LON 3681 10534 3665 10576 3679 10589 3700 10557
3699 10547
TIME...MOT...LOC 2353Z 237DEG 34KT 3678 10573
40Special weather statement, Oct 4, 6:01 PM MDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Albuquerque NM 601 PM MDT WED OCT 4 2017 NMZ519-050030- Middle Rio Grande Valley/Albuquerque Metro Area- 601 PM MDT WED OCT 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 630 PM MDT... At 600 PM MDT, Doppler radar was tracking a strong thunderstorm over Belen, moving east at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Valencia, Belen, El Cerro Mission, Rio Communities North, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities and Los Chaves. This includes Interstate 25 between Mile Markers 187 and 200. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3458 10688 3476 10690 3480 10662 3455 10657 TIME...MOT...LOC 0000Z 262DEG 20KT 3464 10682 24
Special weather statement, Oct 4, 6:19 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
619 PM MDT WED OCT 4 2017
NMZ512-518-523-050045-
West Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Central
Highlands-
619 PM MDT WED OCT 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND CENTRAL
SANTA FE COUNTIES UNTIL 645 PM MDT...
At 618 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 18 miles south of Santa Fe, moving northeast at 25 mph.
Penny size hail, winds in excess of 40 mph and heavy rain will be
possible with this storm.
Locations impacted include...
Eldorado At Santa Fe, Galisteo, Canada De Los Alamos, Lamy, Madrid
and Los Cerrillos.
This includes the following highways...
Interstate 25 between Mile Markers 285 and 295.
Highway 285 between Mile Markers 275 and 290.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3539 10565 3529 10604 3535 10610 3536 10612
3540 10616 3566 10589
TIME...MOT...LOC 0018Z 241DEG 20KT 3541 10602
DPorterLocal storm report, Oct 4, 7:44 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT WED OCT 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST TOME-ADELINO 34.73N 106.72W
10/04/2017 M62 MPH VALENCIA NM AMATEUR RADIO
52 MPH SUSTAINED WINDS WITH GUSTS TO 62 MPH. SMALL TREE
LIMBS DOWN.
&&
EVENT NUMBER ABQ1702221
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:16 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 11 hr |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:14 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
River Flood Warnings in New Mexico, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.